# SDR DALA2020121004039

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND DAMAGE T: TOOLING MARK ON LOWER EXTERNAL SKIN, STA 1601, RBL 2 WAS CAUSED DURING INTERCOSTAL INSTALLATION.  DAMAGE AREA WAS REPAIRED, PER SRM 53-00-01-2R-29.
